# SDR TWAA9816702

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 58225
- Condition: Loose
- Location: Seat Row 18
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS WERE ILLUMINATED BY THE OVERWING EXITS WITH THE SWITCH IN THE ARMED POSITION.  RESEATED CONNECTOR ON THE POWER SUPPLY ABOVE SEAT ROW 18 ON LEFT SIDE.  CHECK-C 5-21-98 MCI.
